# SDR UIEA2019060704412

- Difficulty date: June 7, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 88,459 hours, 18,801 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Ecu
- Part number: 211734220
- Part serial: 78934
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU AUTO SHUTDOWN.   REMOVED AND REPLACED APU SURGE BLEED VALVE IAW AMM 49-53-01, NO HELP, APU SURGES INTERMITTENTLY. PERFORMED FIM 49-11 FT 958, FOUND ECU FAULTING DELTA SENSOR  FLOW SENSING MODULE AND IGV ACTUATOR.   REMOVED AND REPLACED APU ECU. OPERATIONAL CHECKS NORMAL IAW AMM 49-11-00-01.
